Alert archive / New Jersey / Areal Flood Warnings in 2018

Areal Flood Warning 6, NWS Philadelphia/Mount Holly

February 12, 2018Burlington County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood warning at Feb 12, 2018, 8:40 AM EST for Burlington County, New Jersey. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 12, 2018, 8:40 AM EST (13:40 UTC)
Expired
Feb 12, 2018, 8:30 PM EST
In force
12 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

County Burlington County, NJ

The radar

The Philadelphia radar (KDIX), 32 km from the middle of the area, began a volume at 13:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 1.7 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2018-02-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2018-02-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -316 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
757 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
-316 m²/s²
0-3 km storm-relative helicity
-151 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

246 
WGUS41 KPHI 121340
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
840 AM EST MON FEB 12 2018

NJC005-121730-
/O.NEW.KPHI.FA.W.0006.180212T1340Z-180212T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Burlington NJ-
840 AM EST MON FEB 12 2018

The National Weather Service in Mount Holly NJ has issued a

* Flood Warning for...
  Central Burlington County in southern New Jersey...

* Until 1230 PM EST

* At 830 AM EST, the Vincentown gauge on the South Branch Rancocas 
  was still above flood stage. Water levels, which crested early 
  this morning, will continue to recede today. Open adjacent land 
  next to the creek will flood. Mill street in Vincentown could also 
  see some minor flooding. Flooding is also occurring downstream in 
  Lumberton where the South Branch and the Southwest Branch merge. 
  The water is tidal in this area and will affect the severity of 
  flooding.  

* Some locations that could experience flooding include...
  Lumberton and Leisuretowne. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.

&&

LAT...LON 3998 7481 3992 7469 3989 7475 3995 7485

$$

Kruzdlo
3 follow-up statements
091 
WGUS41 KPHI 121722
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
1222 PM EST MON FEB 12 2018

NJC005-122130-
/O.EXT.KPHI.FA.W.0006.000000T0000Z-180212T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Burlington NJ-
1222 PM EST MON FEB 12 2018

The National Weather Service in Mount Holly NJ has extended the

* Flood Warning for...
  Central Burlington County in southern New Jersey...

* Until 430 PM EST

* At 1201 PM EST, the Vincentown gauge on the South Branch Rancocas 
  was below flood stage. Water levels at the gauge, which crested 
  early this morning, will continue to recede today. 

Although the gauge has fallen below flood stage, the flood warning 
was extended through the afternoon to account for the tidal portion 
of the stream. High tide in Lumberton is around 2 pm. This high tide 
will merge in Lumberton along with the water moving downstream from 
Medford and Vincentown. The combination of the tide and the runoff 
will prolong the existing flooding. Water levels are likely to 
increase through the high tide. 

Water levels on the South Branch didn't recede much at low tide this 
morning. The high water levels also present on the Northwest Branch 
could be impeding the South Branch's flow. Water on the Northwest 
Branch is not expected to fall below flood stage until tomorrow 
morning. This may prolong the flooding being experienced on the South 
Branch into tonight. 

* Some locations that could experience flooding include...
  Lumberton and Leisuretowne. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.

&&

LAT...LON 3998 7481 3992 7469 3989 7475 3995 7485

$$

Kruzdlo
995 
WGUS41 KPHI 122108
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
408 PM EST MON FEB 12 2018

NJC005-130130-
/O.EXT.KPHI.FA.W.0006.000000T0000Z-180213T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Burlington NJ-
408 PM EST MON FEB 12 2018

The National Weather Service in Mount Holly NJ has extended the

* Flood Warning for...
  Central Burlington County in southern New Jersey...

* Until 830 PM EST

* At 404 PM EST, the Vincentown gauge on the South Branch Rancocas 
  was below flood stage. Water levels at the gauge, which crested 
  early this morning, will continue to recede this evening. 

Although the gauge has fallen below flood stage, the flood warning 
will be extended into the evening to account for the tidal portion 
of the creek. The combination of the tide and the runoff will 
prolong the existing flooding.  

* Some locations that could experience flooding include...
  Lumberton and Leisuretowne. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.

&&

LAT...LON 3998 7481 3992 7469 3989 7475 3995 7485

$$

Kruzdlo
106 
WGUS81 KPHI 130129
FLSPHI

Flood Statement
National Weather Service Mount Holly NJ
829 PM EST MON FEB 12 2018

NJC005-130136-
/O.EXP.KPHI.FA.W.0006.000000T0000Z-180213T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Burlington NJ-
829 PM EST MON FEB 12 2018

...THE FLOOD WARNING WILL EXPIRE AT 830 PM EST FOR CENTRAL BURLINGTON
COUNTY...

The heavy rain has ended and while a few low lying areas may 
continue to deal with residual minor flooding, no new flooding is 
expected and the flood warning will be allowed to expire. Please 
continue to heed any road closures.

LAT...LON 3998 7481 3992 7469 3989 7475 3995 7485

$$

Fitzsimmons

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Feb 12, 6:37 AM EST, 2 hours 3 minutes earlier.

Area forecast discussion, Feb 12, 6:37 AM EST, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
637 AM EST Mon Feb 12 2018

.SYNOPSIS...
A cold front over the area continues to move south today as
high pressure builds in from the west. That high passes through
the region Tuesday and drifts out to sea Tuesday night. Behind
the departing high, a warm front approaches from the south
Tuesday night and lifts north through the region on Wednesday.
Low pressure passes north of the region Thursday, and this drags
a cold front through the region late Friday. High pressure
passes through the region next weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
630 am update: Rain is developing in eastern Virginia, southern
Maryland, southern Delaware, and southeast New Jersey this
morning in advance of yet another perturbation moving
northeastward along the cold front progressing through the
Eastern Seaboard this morning. Upper-level jet streak
intensifying near the southern New England coast aiding in
large-scale lift. HRRR and NAM Nest seem to have a good handle
on the situation, so used them primarily to update PoPs/QPF
through the morning hours. This led to a slight increase in
totals in southern Delaware and southeast New Jersey (quarter to
half inch) with less than a quarter between the I-295 corridor
and an Easton, MD, to Atlantic City, NJ, line. Bumped up PoPs to
likely/definite through the morning hours near/southeast of this
line, with chance PoPs reaching the I-295 corridor.

Made some adjustments to winds as well, as they have been
somewhat gustier than anticipated following the frontal passage
this morning. Also slowed the progression of clearing from
northwest to southeast through the CWA by about 1-2 hours.

Previous discussion...

00z objective upper-air analysis indicates a 175-kt 250-mb jet
streak from the Great Lakes northward into Ontario and Quebec on
the downstream side of a trough stretching from central Canada
south- southwest into the Front Range and adjacent central
plains of the U.S. A 500-mb jet streak was lifting northeastward
across the Eastern Seaboard, with several embedded
perturbations generating focused lift to initiate several rounds
of rain and embedded convection. A very strong 850-mb jet was
straddling the coast from the Mid-Atlantic northeastward, with
continued low-level warm/moist advection in advance of a cold
front progressing through the urban corridor at 07z. Frontal
lift was generating a band of showers from New Brunswick to the
northern tip of Delaware Bay at that time. Meanwhile, another
perturbation was generating more widespread rain in southern
Delmarva, far southeast New Jersey, and the offshore Atlantic
waters.

The main concern this morning is with this more widespread
precipitation to the south. The HRRR and NAM Nest indicate this
will expand westward with time as the perturbation moves
northeastward to the coastal Mid-Atlantic this morning, and lift
increases as a second jet streak in the upper levels
strengthens over southern New England (aiding in right-entrance
region upper-level divergence). There is general agreement this
precip expansion makes it as far west as the urban corridor, but
given the current frontal position (which is a little ahead of
schedule), this might be too aggressive. Nevertheless, the solid
agreement amongst the hi-res simulations necessitates expanding
PoPs westward from 09Z to 15Z generally along and southeast of
I-95. Fortunately, QPF is around or below a quarter inch, so not
expecting any additional flooding problems.

Winds are switching to the northwest across the area, and
temperatures are beginning to fall. Temps will likely crash
15-20 degrees in the next 3-5 hours (except perhaps delayed in
southern Delmarva and southeast NJ) as cold advection sweeps
into the region. Once the initial plunge sets in, temperatures
will struggle to rebound this afternoon, and the current
forecast has nearly steady temperatures after mid-morning. Winds
may also gust to around 20-30 mph at times, especially this
morning.

Skies should make the slow clearing process later today from
northwest to southeast, but with so much surface moisture
around, I cannot help but wonder if models are too aggressive
with this process (or may be underdoing mixing-layer parcel
saturation). The far southern CWA may be stuck in clouds and
possibly some on-and-off rain most of the day, and have
increased/prolonged PoPs in far southern Delaware and far
southeast New Jersey into early afternoon, which may not be long
enough given the somewhat slower look the GFS is exhibiting.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
A rather strong surface high moves through the Great Lakes
region tonight, and north flow on the east side of the high will
allow much colder air to filter into the area. Winds will
decrease tonight as the pressure gradient relaxes, and with
mostly clear skies expected after dark, temperatures will drop
quickly. Forecast lows are near or below freezing everywhere
tonight, which will come as quite a shock to the areas that
received 60+ degree temperatures on Sunday.

Bias correction analysis during the past several post-
frontal/clear-sky nocturnal regimes suggests statistical
guidance has a rather marked warm bias. Combined with the
gradual trend downward in statistical guidance the past few
days, I went below consensus guidance tonight, knocking our
previous forecast lows and hourly temperatures down a couple
degrees.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
Overview: In general, zonal flow in the mid and upper levels
will keep Arctic air bottled up to the north. Although several
cold fronts will pass through the region during this time, any
cold airmass behind each front will be transient, and only
several degrees below seasonal norms. Otherwise, temperatures
through the Long Term will be above normal.

High pressure will be centered just north of the region
Tuesday, and then moves offshore Tuesday night. Temps will run
several degrees below normal, topping off in the upper 30s to
around 40 during the day, and then drops into the 20s and low
30s Tuesday night. With the high offshore, warm front develops
south of the region and lifts north late Tuesday night into
Wednesday morning. Though models not showing much in the way of
PoPs/QPF, there still could be some overunning precip developing
out ahead of the approaching warm front. Will generally carry
slight chance PoPs Tuesday night and Wednesday, but confidence
on precip during this time is low. What could become an issue is
if precip develops out ahead of the warm front Tuesday night,
model soundings indicate potential for freezing rain Tuesday
night and Wednesday morning. Although not expecting much more
than a couple of hundredths of an inch of QPF, if it falls as
freezing rain, even trace amounts of freezing rain could cause
problems for the Wednesday morning commute. With passage of warm
front Wednesday, temps soar well into the 40s and 50s.

From there, high pressure establishes itself over the Southeast
U.S. for the midweek period, and as that high slowly drifts
east and offshore, another warm front lifts north Wednesday
night and Thursday. As it does, it looks to interact with some
midlevel shortwave energy moving in from the west, and rain is
likely Wednesday night. Front may not be through region until
Thursday afternoon, but once it does, 850 mb temps rise, along
with heights and thicknesses, and highs on Thursday look to top
off in the 50s north and west of the Fall Line, and otherwise in
the 60s. There should be a break in the precip around midday
Thursday as well.

Upper trough then digs into the western U.S. towards the end of
the week, and surface low pressure and a cold front develop out
ahead of this trough. This system pushes east by Friday. Main
question is timing of the passage of this system. If cold front
holds off until late Friday/Friday night, it is possible for
highs on Friday to be even warmer than Thursday. However,
confidence is low on frontal passage timing. Precip likely
sometime Thursday night through Friday with the approach and
passage of this system. Either way, highs on Friday should stay
well above normal, and at least in the 50s, though cannot rule
out highs in the 60s for at least parts of the area. Record
highs on Thursday and Friday should be safe, but will keep an
eye on them just in case.

Front will be through sometime Friday night, and then another
shot of near to just below normal seasonal temperatures on tap
for Saturday with highs generally in the 30s as high pressure
builds in from the west. But once again, this seems to be a
transient high, as it moves offshore fairly quickly on Sunday,
and return flow brings a return to above normal temps for the
start of the new week.

&&

.AVIATION /12Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Today...Primarily VFR, though lingering MVFR will occur near the
cold front moving through the area and offshore early this
morning. Rain will also linger at MIV/ACY off and on through the
morning, with at least some potential for a transient bit of
rain at ILG/PHL/PNE/TTN through 15Z or so. Conditions improve to
VFR by the afternoon. Winds northwest 10 to 15 kts, with
occasional gusts to 20 kts possible, especially this morning.
Moderate confidence.

Tonight...VFR with light north winds. High confidence.

Outlook...
Tuesday...VFR. Variable winds 5 kt or less. High confidence.

Tuesday night...Generally VFR, but MVFR conditions possible in
patchy -RA/-FZRA/fog. Light and variable winds. High confidence
on winds, low confidence on precip.

Wednesday...Generally VFR, but brief MVFR conditions possible
in the morning in patchy -FZRA/-RA/fog. Winds become SW less
than 10 kt. High confidence on winds, low confidence on precip.

Wednesday night through Friday...MVFR or lower conditions in
rain, mainly Wednesday night, and then again Thursday night and
Friday. SW winds 5-10 kt Wednesday night and Thursday become NW
10-20 kt on Friday. Moderate confidence.

&&

.MARINE...
Small craft advisory expired at 2 am for Delaware Bay. Winds
may pick up briefly as they switch to northwest after the cold
front passes during the next few hours, but this will be short-
lived and does not warrant extending the advisory at this time.

Dense fog advisory will expire at 4 am for the New Jersey
coastal waters, as the cold front is now approaching the area
and fog should dissipate rapidly.

Winds have dropped generally below advisory criteria on the
Atlantic waters, but seas will remain at or above 5 feet most of
today. Then, north winds will increase tonight, with gusts
around 25 kts possible through the overnight hours. As a result,
extended the small craft advisory through 6 am Tuesday.

Rain will continue this morning but should begin to push well
offshore by mid afternoon. Visibility restrictions remain
possible in the steadier rainfall.

Outlook...
Tuesday through Wednesday...Winds and seas will remain below
SCA criteria. High confidence.

Wednesday night through Friday...Reduced VSBY in rain and fog,
along with SCA conditions possible on at least the ocean waters.

&&

.HYDROLOGY...
For the latest river forecasts, visit the AHPS web site at:

https:/water.weather.gov/ahps2/index.php?wfo=phi

Flooding continues to subside, but there are still some of the
rivers and streams across New Jersey that are elevated and above
flood stage. Flooding should slowly subside throughout the day,
but with additional showers moving across southeast New Jersey,
that could keep some of the rivers elevated through at least
this morning.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 6 AM EST Tuesday for ANZ450>455.

&&

Synopsis...MPS
Near Term...CMS
Short Term...CMS
Long Term...MPS
Aviation...CMS/MPS
Marine...CMS/MPS
Hydrology...MPS
Hazardous weather outlook, Feb 12, 4:08 AM EST, 4 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
408 AM EST Mon Feb 12 2018

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-130915-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-
Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-
Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
408 AM EST Mon Feb 12 2018

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-130915-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
408 AM EST Mon Feb 12 2018

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

CMS

In the hours before

Local storm report, Feb 12, 5:45 AM EST, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
545 AM EST MON FEB 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     FLOOD            WALJACKS CORNERS        38.92N  75.96W
02/11/2018                   QUEEN ANNE'S       MD   DEPT OF HIGHWAYS

            FLOODING ON STATE HIGHWAY 404 AND THE INTERSECTION OF
            HIGHWAY 303. ALL LANES CLOSED.

&&

EVENT NUMBER PHI1800044

CMS
Local storm report, Feb 12, 5:49 AM EST, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
549 AM EST MON FEB 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     FLOOD            WESTOVER                39.60N  75.94W
02/11/2018                   CECIL              MD   DEPT OF HIGHWAYS

            FLOODING ON STATE HIGHWAY 7 AT HOWARD STREET. ALL LANES
            CLOSED.

&&

EVENT NUMBER PHI1800045

CMS
Local storm report, Feb 12, 5:54 AM EST, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
554 AM EST MON FEB 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 AM     FLOOD            UNICORN CROSSING        39.25N  75.85W
02/12/2018                   QUEEN ANNE'S       MD   DEPT OF HIGHWAYS

            FLOODING ON MARYLAND HIGHWAY 313 BETWEEN HIGH BRIDGE
            ROAD AND MILLINGTON ROAD. ALL LANES CLOSED.

&&

EVENT NUMBER PHI1800046

CMS
Local storm report, Feb 12, 6:43 AM EST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
643 AM EST MON FEB 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1051 PM     FLOOD            1 SSW NEIFFER           40.25N  75.52W
02/11/2018                   MONTGOMERY         PA   DEPT OF HIGHWAYS

            FLOODING ON NEIFFER ROAD BETWEEN GAME FARM ROAD AND BIG
            ROAD. ALL LANES CLOSED.

&&

EVENT NUMBER PHI1800047

CMS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 10:34 PM ESTAreal Flood WarningPHIBurlington10 hr
Feb 12, 4:57 AM ESTAreal Flood WarningPHIBurlington16 hr

Nearby

Areal Flood Warnings in New Jersey, 2018Every areal flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.